MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE STD STEM SZ 10; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY IRELAND - 9616671 GLOBAL UNITE STD STEM SZ 10; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Model Number 1100-10-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 05/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this was a tsa performed on (b)(6) 2023.The surgery was completed successfully without any surgical delay.On (b)(6) 2023, the patient complained of pain.On (b)(6) 2023, it was confirmed that the greater tubercle was displaced around the top of the head.Therefore, the surgeon decided to perform revision surgery instead of preservation.On (b)(6) 2023, a revision surgery was performed.The surgeon assumed the worst and started the surgery with the possibility of replacing rsa.Only the body and head were replaced.It was locked with soft anchor.A burr hole was created in shaft.Permatepe and dynatape were placed over the rotator cuff and inserted into the burr hole, holding the greater tubercle, in placed and locked.According to the surgeon, other possible causes besides the products are the angle of the posterior twist and the greater tubercle injury during the retractor operation.No further information is available.Doi: (b)(6) 2023; doe: (b)(6) 2023; affected side: unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary - no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL UNITE STD STEM SZ 10
Common Device Name
GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17117785
Report Number1818910-2023-12203
Device Sequence Number15115665
Product Code HSD
UDI-Device Identifier10603295004080
UDI-Public10603295004080
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1100-10-100
Device Catalogue Number110010100
Device Lot Number4002526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Initial Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLBL UNITE ANT BODY 135 SZ 10; GLOBAL UNITE HEAD 40X15 ECC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale